# SDR ASAA2023041542891

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 7,083 hours, 2,162 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL APPEARS ON N.D. - NO TEST PATTERN. GROUNDED - YES. WEATHER RADAR OP CK GOOD REF B737-9 AMM 34-41-00. NO HISTORY 30 DAYS.
